Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
  
  • Email Email
  • Printable Single-Page Print-Friendly
  • Glossary Glossary

Medical News

FDA: HIV Drug Lexiva Label to Warn of Cholesterol Increases

December 4, 2009

GlaxoSmithKline PLC has written to doctors regarding label changes in its HIV drug Lexiva. The letter, which the Food and Drug Administration posted on its Web site Thursday, warns of increases in cholesterol levels and discusses a "potential" increase in heart attacks. GSK recommended that doctors check patients' cholesterol and triglyceride levels before and during treatment with Lexiva, and that patients also be monitored for high blood pressure, diabetes, and smoking. To read the letter, click here.

Back to other news for December 2009

Adapted from:
wsj.com
12.03.2009; Jennifer Corbett Dooren, Dow Jones Newswires


  
  • Email Email
  • Printable Single-Page Print-Friendly
  • Glossary Glossary

This article was provided by CDC National Prevention Information Network. It is a part of the publication CDC HIV/Hepatitis/STD/TB Prevention News Update.
 
See Also
More on HIV Medications
More News and Research on Fosamprenavir (Lexiva, Telzir)

Tools
 

Advertisement